MAUDE Adverse Event Report: ABBOTT VASCULAR MULTI-LINK RX VISION CORONARY STENT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR MULTI-LINK RX VISION CORONARY STENT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Model Number 1007849-12
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents.It should be noted that the multi-link vision® coronary stent systems, domestic instructions for use (ifu), states: prior to using the multi-link vision rx or multi-link vision otw coronary stent system, carefully remove the system from the package and inspect for bends, kinks, and other damage.Verify that the stent does not extend beyond the radiopaque balloon markers.Do not use if any defects are noted.It is unknown if the ifu deviation contributed to the reported event.A conclusive cause for the reported stent dislodgement prior to use cannot be determined.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a left anterior descending artery.A 3.5x12mm rx vision stent was prepped and then inserted into the patient.Once at the target lesion, the balloon was inflated and it was noted there was no stent on the balloon.The entire cath lab searched but could not find the stent.A scan was performed of the patient and the stent was not found inside the patient.It is assumed it dislodged during preparation as the stent was not found in the body.Another same size stent was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
MULTI-LINK RX VISION CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11609453
Report Number2024168-2021-02692
Device Sequence Number14291763
Product Code MAF
UDI-Device Identifier08717648050695
UDI-Public08717648050695
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model Number1007849-12
Device Catalogue Number1007849-12
Device Lot Number8121741
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1